# SDR DALA2023012600667

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Subframe
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2597659) DURING INSPECTION FOUND LOWER WING TO BODY STRUCTURE FRAME STA 727+2.7 HAS MULTIPLE WEAR MARKS. REPAIRED FRAME PER DELTA ERA 605167-14AD REV. ORIGINAL.
